# SDR AALA20040198

- Difficulty date: February 6, 2004
- Submitted: February 9, 2004
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  SEAT MOUNTED EMERGENCY LIGHT IN FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK AND MODULE FOR SEAT MOUNTED EMERGENCY LIGHT IN FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
